# SDR USAA2009111093074

- Difficulty date: November 9, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 54,739 hours, 36,976 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 945 - ALB TO CLT - EEL - R2 DOOR EMERGENCY FLASHLIGHT INOPERATIVE.  L1 DOOR EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED BATTERY IN R2 AND L1 POSITION FLASHLIGHTS.
